# SDR HNAA2025051300349

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 47,973 hours, 43,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 14532341401
- Part serial: 145425
- Condition: Abnormal
- Location: Zone 200
- Part time: 52,270 hours, 48,450 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT EMERGENCY LIGHTS COME ON IN ARM POSITION.   FACT  12MAY25  23:43  PHL   R&R MODULE ASSY IRW 20-13-10. OPS CHECK GOOD, A/C OK FOR SERVICE AT THIS TIME
